# SDR SWAA2022021052858

- Difficulty date: March 21, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 8,177 hours, 3,629 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#10 SPOILER DELAMANATED IN ZONE 3 7' X 1' 2 INCHES I/B OF O/B EDGE AND 3' FWD OF TE. ALSO 7' X .75' 2 INCHES O/B OF I/B EDGE AND 3' FWD OF TE / R&R #10 SPOILER PER AMM 27-61-11. PN 113A4300-2 SN OFF 003045 SN ON 004500. AMT #13536 RII YES INSP P40
